# SDR 2009FA0000057

- Difficulty date: January 16, 2009
- Submitted: February 3, 2009
- Operation: General aviation
- Make and model: Boeing 777*
- Aircraft serial: A6ETA
- Engine: Ge GE90115B
- System (JASC): 7250 · Turbine Section
- Part: Disc
- Part number: 1865M13G03
- Part serial: GWN0A1D0
- Condition: Cracked
- Location: Engine
- Part time: 13,919 hours
- Component: Hpt Rotor, Ge
- Component part number: 2115MS7G03
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAIL INSP OF THE HPT ROTOR STAGE 1 DISC, MULTIPLE CRACK INDICATIONS HAVE BEEN NOTED ON AND BETWEEN THE ID BAYONET TAB FEATURES AT 4 OFF LOCATIONS.  THE FPI INDICATIONS HAVE BEEN MEASURED UP TO 0.050 INCH IN LENGTH.  THIS HAS BEEN CAUSED BY THE MATING HPT BORE INTERSTAGE SEAL ROTATING BEYOND ITS LOCKING MECHANISM.  ROOT CAUSE IS CURRENTLY BEING INVESTIGATED. (K)
